Please note that eDoc will be permanently shut down in the first quarter of 2021!      Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-10  
 Basket 
Chaotic Systems with Absorption
Authors: Altmann, E. G.; Portela, J. S. E.; Tel, T.
Date of Publication (YYYY-MM-DD): 2013-09-30
Title of Journal: Physical Review Letters
Volume: 111
Issue / Number: 14
Sequence Number of Article: 144101
Document Type: Article
ID: 676369.0
Probing the Statistical Properties of Unknown Texts: Application to the Voynich Manuscript
Authors: Amancio, D. R.; Altmann, E. G.; Rybski, D.; Oliveira, O. N.; Costa, L. D.
Date of Publication (YYYY-MM-DD): 2013-07-02
Title of Journal: PLoS ONE
Volume: 8
Issue / Number: 7
Sequence Number of Article: e67310
Document Type: Article
ID: 676375.0
Optimal Noise Maximizes Collective Motion in Heterogeneous Media
Authors: Chepizhko, O.; Altmann, E. G.; Peruani, F.
Date of Publication (YYYY-MM-DD): 2013-06-05
Title of Journal: Physical Review Letters
Volume: 110
Issue / Number: 23
Sequence Number of Article: 238101
Document Type: Article
ID: 676680.0
Leaking chaotic systems
Authors: Altmann, E. G.; Portela, J. S. E.; Tel, T.
Date of Publication (YYYY-MM-DD): 2013-05-29
Title of Journal: Reviews of Modern Physics
Volume: 85
Issue / Number: 2
Start Page: 869
End Page: 918
Document Type: Article
ID: 676373.0
Monte Carlo Sampling in Fractal Landscapes
Authors: Leitao, J. C.; Lopes, J. M. V. P.; Altmann, E. G.
Date of Publication (YYYY-MM-DD): 2013-05-29
Title of Journal: Physical Review Letters
Volume: 110
Issue / Number: 22
Sequence Number of Article: 220601
Document Type: Article
ID: 677329.0
Stochastic Model for the Vocabulary Growth in Natural Languages
Authors: Gerlach, M.; Altmann, E. G.
Date of Publication (YYYY-MM-DD): 2013-05-14
Title of Journal: Physical Review X
Volume: 3
Issue / Number: 2
Sequence Number of Article: 021006
Document Type: Article
ID: 676851.0
Stochastic perturbations in open chaotic systems : Random versus noisy maps
Authors: Bodai, T.; Altmann, E. G.; Endler, A.
Date of Publication (YYYY-MM-DD): 2013-04-03
Title of Journal: Physical Review E
Volume: 87
Issue / Number: 4
Sequence Number of Article: 042902
Document Type: Article
ID: 676512.0
Identifying Trends in Word Frequency Dynamics
Authors: Altmann, E. G.; Whichard, Z. L.; Motter, A. E.
Date of Publication (YYYY-MM-DD): 2013-04
Title of Journal: Journal of Statistical Physics
Volume: 151
Issue / Number: 1-2
Start Page: 277
End Page: 288
Document Type: Article
ID: 676374.0
Analysis of an information-theoretic model for communication
Authors: Dickman, R.; Moloney, N. R.; Altmann, E. G.
Date of Publication (YYYY-MM-DD): 2012-12
Title of Journal: Journal of Statistical Mechanics-Theory and Experiment
Sequence Number of Article: P12022
Document Type: Article
ID: 655199.0
Faster than expected escape for a class of fully chaotic maps
Authors: Georgiou, O.; Dettmann, C. P.; Altmann, E. G.
Date of Publication (YYYY-MM-DD): 2012-12
Title of Journal: Chaos
Volume: 22
Issue / Number: 4
Sequence Number of Article: 043115
Document Type: Article
ID: 655657.0
Entries: 1-10  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.